# SDR 9716409920

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39132445501
- Condition: Failed
- Location: Nlg
- Part time: 13,816 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DID NOT FULLY RETRACT AFTER TAKEOFF.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE GEAR RETRACT CYLINDER, OPERATIONAL CHECK NORMAL.
